# SDR 97ZZZX2419

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPC INSPECTION, THE FOLLOWING LEVEL 2 CORROSION ITEMS WERE NOTED W/C 80419, STR 21L AT STA 1090.  REFERENCE OPERATOR CONTROL NR GAIA9727, AND 97ZZZX2417 AND 97ZZZX2418.
